全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Sourav Das , Henrik L. Pedersen , A. Swaminathan
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2017, Vol.455 (2), pp.1124-1138
摘要:Abstract(#br)Let Γ 3 be the triple gamma function. Our main objective is to prove that the function log ⁡ Γ 3 ( z + 1 ) − Γ 3 ′ ( 1 ) z z 3 Log z + Γ 3 ′ ( 1 ) z − 1 , z ∈ C ∖ ...
作者:C.F. Bracciali , A. Sri Ranga , A. Swaminathan
来源:[J].Applied Numerical Mathematics(IF 1.152), 2016, Vol.109, pp.19-40
摘要:Abstract(#br)When a nontrivial measure μ on the unit circle satisfies the symmetry d μ ( e i ( 2 π − θ ) ) = − d μ ( e i θ ) then the associated orthogonal polynomials on the unit circle, say Φ n , are all real. In this case, in 1986, Delsarte and Genin have shown ...
作者:A. Swaminathan
来源:[J].Journal of Computational and Applied Mathematics(IF 0.989), 2005, Vol.197 (1), pp.15-28
摘要:Abstract(#br)For the normalized Gaussian hypergeometric function zF ( a , b ; c ; z ) given by F ( a , b ; c ; z ) = ∑ n = 0 ∞ ( a , n ) ( b , n ) ( c , n ) ( 1 , n ) z n , | z | < 1 , the author aims at finding condit...
作者:A. Swaminathan
来源:[J].Mathematical and Computer Modelling(IF 1.42), 2005, Vol.44 (3), pp.276-286
摘要:Abstract(#br)For a certain integral operator acting on the normalized Gaussian hypergeometric function z F ( a , b ; c ; z ) given by F ( a , b ; c ; z ) = ∑ n = 0 ∞ ( a , n ) ( b , n ) ( c , n ) ( 1 , n ) z n , | z | < 1 , the author ...
作者:A. Swaminathan
来源:[J].Computers and Mathematics with Applications(IF 2.069), 2009, Vol.59 (4), pp.1578-1583
摘要:Abstract(#br)The author aims at finding certain conditions on the parameters a , b and c such that the normalized Gaussian hypergeometric function z F ( a , b ; c ; z ) given by F ( a , b ; c ; z ) = ∑ n = 0 ∞ ( a ) n ( b ) n ( c ) n ( 1 ) n z n , ...
作者:A. Swaminathan
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2008, Vol.353 (1), pp.232-238
摘要:Abstract(#br)Using fractional order differences, we find sufficient conditions on the coefficients of certain polynomials defined on the unit disk D : { z , | z | < 1 } such that the zeros of these polynomials does not lie...
作者:... Abeer O. Badghaish , V. Ravichandran , A. Swaminathan
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2011, Vol.385 (2), pp.808-822
摘要:Abstract(#br)For λ satisfying a certain admissibility criteria, sufficient conditions are obtained that ensure the integral transform V λ ( f ) ( z ) : = ∫ 0 1 λ ( t ) f ( t z ) t d t maps normalized analytic functions f satisfying Re e i ϕ (...
作者:... T.N. Shanmugam , H.M. Srivastava , A. Swaminathan
来源:[J].Applied Mathematics and Computation(IF 1.349), 2007, Vol.190 (2), pp.1627-1636
摘要:Abstract(#br)The main purpose of this paper is to introduce a new class UH ( q , s , λ , β , k ) of functions which are analytic in the open unit disk Δ = { z : z ∈ C and | z | < 1 } . We obtain various results i...
作者:Pradeep Malik , A. Swaminathan
来源:[J].Applied Mathematics and Computation(IF 1.349), 2011, Vol.218 (11), pp.6251-6262
摘要:Abstract(#br)In this work, we consider derivatives of a finite class of orthogonal polynomials with respect to weight function which is related to the probability density function of the inverse gamma distribution over the positive real line. General properties for this deri...
作者:K. Raghavendar , A. Swaminathan
来源:[J].Computers and Mathematics with Applications(IF 2.069), 2012, Vol.63 (8), pp.1296-1304
摘要:Abstract(#br)Let P γ ( β ) , β < 1 , denote the class of all normalized analytic functions f in the unit disc D = { z ∈ C : | z | < 1 } such that Re ( e i ϕ ( ( 1 − γ ) f ( z ) z + γ f ′ ( z ) − β ) ) > 0 , z ∈ D for some...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×